MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS ADVANCE MALE SLING SYSTEM; MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE

BOSTON SCIENTIFIC - MINNETONKA AMS ADVANCE MALE SLING SYSTEM; MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE
Catalog Number 720088-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Incontinence (1928)
Type of Reportable Event Serious Injury
Event or Problem Description
Following the implantation of an advance sling, the patient experienced "erosion of the mesh" and the incontinence became worse.The patient was implanted with another incontinence device.No further patient complications were reported in relation with this event.

Brand Name
AMS ADVANCE MALE SLING SYSTEM
Common Device Name
MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7198512
Report Number2183959-2018-00014
Device Sequence Number19086844
Product Code OTM
UDI-Device Identifier00878953005300
UDI-Public00878953005300
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number720088-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;